# SDR AUS20020627

- Difficulty date: April 22, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 114651
- Condition: Separated
- Location: Reciprocating En
- Component: Reciprocating En, Pwa, R183092
- Stage of operation: LD
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE NO13 CYLINDER HEAD SEPARATED. INVESTIGATION FOUND THATTHE FRACTURE OCCURRED APPROXIMATELY 25.4MM (1IN) BELOW THEHEAD/BARREL JOIN AND WAS TEMPERATURE RELATED.
